Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Cramps in the lower abdomen due to ovarian cyst. Pinkish vaginal discharge. STD chances?

I have an ovarian cyst on left side and now am experiencing really sharp off and on cramps pain in lower back uncomfortable urination at first which has subsided as well tn a light pink discharge had clymida a few months ago with similar symptoms but am unsure if there from the std or cyst please help scared my bf cheated and I got an std again
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello and welcome to HCM.

Thank you for your query.

It does appear as though you have an infection, as the abdominal cramps coupled with the pinkish discharge, which is a sign of an infection; almost completely point in the direction of an infection. It is difficult to say which infection you could have without proper laboratory analysis.

Please visit a doctor and seek treatment for the same accordingly.

I hope I have succeeded in providing the information you were looking for. Please feel free to write back to me for any further clarifications. I would gladly help you.

Best wishes.
Answered: Wed, 6 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor